A Criterion for the Continuity with Respect to the Original Group Topology of the Restriction to the Commutator Subgroup for a Locally Bounded Finite-Dimensional Representation of a Connected Lie Group, A.I.Shternстатья

Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 14 февраля 2019 г.

Работа с статьей


[1] Штерн А. И. A criterion for the continuity with respect to the original group topology of the restriction to the commutator subgroup for a locally bounded finite-dimensional representation of a connected lie group, a.i.shtern // Proceedings of the Jangjeon Mathematical Society. — 2019. — Vol. 22, no. 1. — P. 201–204. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть